Groupe de Galois différentiel local et représentation adjointe
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 2, p. 229-246

In this article we study the adjoint representation of the exponential torus on the Lie algebra of the local differential Galois group. We develop an algorithm to reduce the weight subspaces of dimension higher than 1 to root subspaces. To this purpose, we construct a (generally) maximal torus containing the exponential torus. We also study the regularity of the exponential torus in the local differential Galois group.

Dans cet article on s’intéresse à la représentation adjointe du tore exponentiel sur l’algèbre de Lie du groupe de Galois différentiel local. Nous proposons un algorithme pour réduire les sous-espaces poids de dimension supérieure à 1 à des sous-espaces de racines. Ce faisant, on construit un tore (en général) maximal qui contient le tore exponentiel. Au cours de ce travail on est amené à étudier la régularité du tore exponentiel dans le groupe de Galois local.

@article{AFST_2007_6_16_2_229_0,
     author = {Compoint, Elie and Duval, Anne},
     title = {Groupe de Galois diff\'erentiel local et repr\'esentation adjointe},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 16},
     number = {2},
     year = {2007},
     pages = {229-246},
     doi = {10.5802/afst.1146},
     mrnumber = {2331539},
     zbl = {pre05236224},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2007_6_16_2_229_0}
}
Compoint, Elie; Duval, Anne. Groupe de Galois différentiel local et représentation adjointe. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 2, pp. 229-246. doi : 10.5802/afst.1146. http://www.numdam.org/item/AFST_2007_6_16_2_229_0/

[1] Borel (A.).— Linear Algebraic Groups, Springer-Verlag, Second Edition, 1991. | MR 1102012 | Zbl 0726.20030

[2] Cook (W.J.), Mitschi (C.), Singer (M.F.).— On the Constructive Inverse Problem In Differential Galois Theory, Comm. in Algebra, 33/10, p. 3639-3665 (2005). | MR 2175456 | Zbl 1088.34075

[3] Duval( A.), Mitschi (C.).— Matrices de Stokes et groupe de Galois des équations hypergéométriques confluentes généralisées, Pacific J. Math., 138, p. 25-56 (1989). | MR 992173 | Zbl 0705.34068

[4] Fulton (W.), Harris (J.).— Representation Theory, Springer, New-York, 1991. | MR 1153249 | Zbl 0744.22001

[5] Humphreys (J.E.).— Linear Algebraic Groups, Springer-Verlag, Berlin, Third Printing, 1987. | MR 396773 | Zbl 0471.20029

[6] Loday-Richaud (M.).— Stokes phenomenon, multisummability and differantial Galois groups, Ann. Inst. Fourier Grenoble, 44, p. 849-906 (1994). | Numdam | MR 1303886 | Zbl 0812.34004

[7] Martinet (J.), Ramis (J.-P.).— Elementary acceleration and multisummavility Ann. I.H.P., série A, Physique théorique, 54, p. 1-71 (1991). | Numdam | MR 1128863 | Zbl 0748.12005

[8] Mitschi (C.).— Differential Galois groups of confluent generalized hypergeometric equations : an approach using Stokes multipliers, Pacific J. Math., 176, p. 365-405 (1996). | MR 1434997 | Zbl 0883.12004

[9] Ramis (J.-P.).— About the inverse problem in differential Galois theory : the differential Abhyankar conjecture, in Braaksma and al. ed., the Stokes Phenomenon and Hilbert 16th Problem,der Put ed., World Scientific, 1996. | MR 1443697 | Zbl 0860.12003

[10] Singer (M.F.).— Testing Reducibility of Linear Differential Operators : A Group Theoretic Perspective, Applicable Algebra in Engineering, Communication and Computing, 7, p. 77-104 (1996). | MR 1462491 | Zbl 0999.12007

[11] van der Put (M. ), Singer ( M.F.).— Galois Theory of Linear Differential Equations, Springer-Verlag, Berlin, 2003. | MR 1960772 | Zbl 1036.12008